MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112660
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Anxiety (2328)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As per ansm n° r2616339: date of occurrence: (b)(6) 2025 description of the incident: median hernia repair: single retro-muscular preperitoneal prosthesis (bard flat mesh) for a median peri- and supra-umbilical hernia, 5 cm in diameter.(b)(6) 2021: total hysterectomy, omentectomy, pelvic and lumbo-aortic drainage via laparotomy.Result: mesonephric-like ovarian adenocarcinoma.(b)(6) 2021: consultation findings: mesonephric-like ovarian carcinoma with invasion of the sigmoid colon.Approval of adjuvant chemotherapy with carboplatin-taxol.Patient's current condition: abdominal pain, fatigue, stress, exhaustion.Actions taken at the healthcare facility to manage the patient: not reported (nr).
 
Additional Manufacturer Narrative
The information provided is limited.A definitive implant date was not provided however it appears the patient was implanted in 2025 with the flat mesh to repair a small median peri- and supra-umbilical hernia.Post implant it is reported that the patient has experienced abdominal pain, fatigue, stress, and exhaustion.The information provided indicates that, in 2021, prior to the flat mesh implant, the patient underwent a total hysterectomy, omentectomy, pelvic and lumbo-aortic drainage via laparotomy, and was later diagnosed with mesonephric-like ovarian adenocarcinoma.Based on the information available, no conclusions can be made as to the degree to which the implant may be causing or contributing to the patient's postoperative symptoms.The adverse reaction section of the instructions-for-use, supplied with the device, identifies pain as a possible complication.No lot number has been provided; therefore, a review of the manufacturing records is not pos note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25473325
Report Number1213643-2026-00740
Device Sequence Number10426243
Product Code FTL
UDI-Device Identifier00801741016516
UDI-Public(01)00801741016516
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale